Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 27, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at May 26, 2006, 12:45 AM CDT for Adair County, Russell County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2006, 12:45 AM CDT (05:45 UTC)
- Expired
- May 26, 2006, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Adair County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 122 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1906 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 260546
FFWLMK
KYC001-207-260845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 AM CDT FRI MAY 26 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 345 AM CDT
* AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAVE DROPPED NEARLY TWO INCHES OF RAIN WITH IN
THE PAST THREE HOURS OVER PORTIONS OF ADAIR AND RUSSELL COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JAMESTOWN
AND COLUMBIA
RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED AREA...AS
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN MOVE IN FROM THE WEST.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3687 8524 3685 8524 3693 8526 3694 8545
3710 8553 3716 8538 3723 8531 3726 8520
3730 8517 3726 8508 3720 8508 3710 8497
3711 8493 3706 8493 3699 8486 3684 8511
$$
CSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 25, 7:12 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, May 25, 7:12 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 812 PM EDT THU MAY 25 2006 .MESO UPDATE... BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH. WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS. SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65 ATTM. CS && .PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006) LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB. STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST MESOANALYSIS. CS PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006) TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA LATER ON. CS PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006) LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE LONG TERM PERIOD. DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND. IN GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED THROUGH SUNDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE MID TO UPPER 60S. BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM NORTH TO SOUTH ACROSS THE REGION. PRIND ARE THAT WE SHOULD REMAIN RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY FORECAST AT THIS POINT. BY TUESDAY...WE WILL LIKELY SEE DIURNALLY DRIVEN CONVECTION IN THE AFTERNOON/EVE. SO WE WILL KEEP CHC POPS IN FOR TUE THROUGH THU. TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, May 25, 3:30 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT THU MAY 25 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-260830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 PM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT. A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR ISOLATED TORNADOES TO DEVELOP AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT PUSHES SOUTHEAST OF KENTUCKY. THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING. SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY REPORTS. CS
In the hours before
Local storm report, May 26, 12:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
100 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND DMG 2 SW RUSSELL SPRINGS 37.03N 85.10W
05/26/2006 RUSSELL KY TRAINED SPOTTER
TREES DOWN AND BARN POSSIBLY DAMAGED.
&&
ALLocal storm report, May 26, 12:08 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST CAVE CITY 37.14N 85.96W
05/26/2006 E70 MPH BARREN KY AMATEUR RADIO
ALSO HAD PENNY SIZE HAIL.
&&
ALLocal storm report, May 26, 12:13 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
113 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG SMITHS GROVE 37.05N 86.21W
05/26/2006 WARREN KY TRAINED SPOTTER
NUMEROUS TREES DOWN BLOCKING THE ROAD FROM BOWLING GREEN
TO SMITHS GROVE.
&&
MRCLocal storm report, May 26, 12:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG BON AYR 37.05N 86.07W
05/26/2006 BARREN KY BROADCAST MEDIA
TREES DOWN...DAMAGE TO A SMALL BUILDING. RELAYED BY
BROADCAST MEDIA. TIME ESTIMATED.
&&Special weather statement, May 26, 12:15 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 115 AM EDT FRI MAY 26 2006 KYZ061>064-070>078-081-082-260615- ADAIR-ALLEN-BARREN-BUTLER-CLINTON-CUMBERLAND-EDMONSON-GREEN-HART- LOGAN-METCALFE-MONROE-RUSSELL-SIMPSON-WARREN- 1215 AM CDT FRI MAY 26 2006 ...STRONG THUNDERSTORMS AFFECTING SOUTHERN KENTUCKY... AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF JAMESTOWN TO MUNFORDVILLE TO 7 MILES WEST OF MORGANTOWN...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF LIBERTY TO 37 MILES NORTHEAST OF BOWLING GREEN TO 18 MILES SOUTHEAST OF CENTRAL CITY...AND MOVING EAST SOUTHEAST AT 30 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 20 AND 6. THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND 7. THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11 AND 62. CONTINUOUS LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. AL
Local storm report, May 26, 12:34 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
134 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND GST W IRELAND 38.42N 87.00W
05/25/2006 E60.00 MPH DUBOIS IN AMATEUR RADIO
LIMBS WERE DOWN.
0528 PM TSTM WND DMG 3 N IRELAND 38.46N 87.00W
05/25/2006 DUBOIS IN AMATEUR RADIO
MULTIPLE TREES DOWN, FOUR TO SIX INCHES IN DIAMETER.
0538 PM HAIL IRELAND 38.42N 87.00W
05/25/2006 E1.00 INCH DUBOIS IN AMATEUR RADIO
0540 PM HAIL IRELAND 38.42N 87.00W
05/25/2006 E1.75 INCH DUBOIS IN AMATEUR RADIO
0542 PM HAIL JASPER 38.39N 86.94W
05/25/2006 E1.75 INCH DUBOIS IN TRAINED SPOTTER
0545 PM TSTM WND DMG PAOLI 38.56N 86.47W
05/25/2006 ORANGE IN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED COUNTYWIDE.
0546 PM HAIL 5 E JASPER 38.39N 86.84W
05/25/2006 E2.00 INCH DUBOIS IN AMATEUR RADIO
0546 PM HAIL JASPER 38.39N 86.94W
05/25/2006 E1.50 INCH DUBOIS IN AMATEUR RADIO
0549 PM HAIL 5 E JASPER 38.39N 86.84W
05/25/2006 E2.00 INCH DUBOIS IN AMATEUR RADIO
0600 PM TSTM WND DMG SALEM 38.60N 86.10W
05/25/2006 WASHINGTON IN NWS EMPLOYEE
A TREE WAS BLOWN ON TO A HOME.
0605 PM TSTM WND DMG SALEM 38.60N 86.10W
05/25/2006 WASHINGTON IN LAW ENFORCEMENT
TREES WERE DOWNED COUNTYWIDE. HAIL WAS ALSO REPORTED NEAR
LIVONIA, BUT THE SIZE WAS NOT SPECIFIED.
0615 PM HAIL ENGLISH 38.33N 86.46W
05/25/2006 E1.00 INCH CRAWFORD IN LAW ENFORCEMENT
0618 PM TSTM WND DMG HENRYVILLE 38.53N 85.77W
05/25/2006 CLARK IN TRAINED SPOTTER
POWER LINES WERE DOWNED ACROSS HIGHWAY 31.
0630 PM HAIL LYONIA 37.72N 86.73W
05/25/2006 E1.75 INCH HANCOCK KY LAW ENFORCEMENT
0630 PM TSTM WND DMG 1 E HENRYVILLE 38.53N 85.75W
05/25/2006 CLARK IN TRAINED SPOTTER
DAMAGE TO OUTBUILDINGS FROM THUNDERSTORM WINDS. THE
SPOTTER NOTED BLOWING METAL DEBRIS.
0643 PM HAIL LEOPOLD 38.10N 86.58W
05/25/2006 E0.75 INCH PERRY IN LAW ENFORCEMENT
PUBLIC REPORT RELAYED BY LAW ENFORCEMENT. HIGH WINDS WERE
ALSO REPORTED, BUT SPEED WAS UNSPECIFIED AND NO DAMAGE
WAS REPORTED.
0715 PM HAIL IRVINGTON 37.88N 86.28W
05/25/2006 E1.00 INCH BRECKINRIDGE KY LAW ENFORCEMENT
0715 PM HAIL 2 NW TELL CITY 37.97N 86.78W
05/25/2006 E1.00 INCH PERRY IN LAW ENFORCEMENT
0720 PM HAIL GATCHEL 38.05N 86.65W
05/25/2006 E0.88 INCH PERRY IN TRAINED SPOTTER
0720 PM HAIL HARDINSBURG 37.78N 86.46W
05/25/2006 E1.00 INCH BRECKINRIDGE KY LAW ENFORCEMENT
0725 PM HAIL 5 N TELL CITY 38.02N 86.76W
05/25/2006 E1.00 INCH PERRY IN LAW ENFORCEMENT
0727 PM TSTM WND GST LOUISVILLE 38.22N 85.74W
05/25/2006 M64.00 MPH JEFFERSON KY ASOS
AT THE LOUISVILLE INTERNATIONAL AIRPORT ASOS.
0730 PM HAIL 5 N TELL CITY 38.02N 86.76W
05/25/2006 E1.75 INCH PERRY IN TRAINED SPOTTER
0734 PM TSTM WND GST OKOLONA 38.14N 85.69W
05/25/2006 E60.00 MPH JEFFERSON KY AMATEUR RADIO
0739 PM HAIL HUNTINGBURG 38.30N 86.96W
05/25/2006 E1.50 INCH DUBOIS IN TRAINED SPOTTER
0739 PM HAIL FERN CREEK 38.16N 85.60W
05/25/2006 E1.00 INCH JEFFERSON KY TRAINED SPOTTER
0741 PM TSTM WND GST MOUNT WASHINGTON 38.05N 85.55W
05/25/2006 M62.00 MPH BULLITT KY TRAINED SPOTTER
0742 PM HAIL FORT KNOX 37.89N 85.96W
05/25/2006 E0.50 INCH HARDIN KY TRAINED SPOTTER
0745 PM TSTM WND DMG SHEPHERDSVILLE 37.99N 85.71W
05/25/2006 BULLITT KY AMATEUR RADIO
TREES WERE DOWNED COUNTYWIDE. LOCATIONS WERE BETHEL
CHURCH ROAD, PRIOR VALLEY ROAD, AND AT HEBRON AND FOX
CHASE.
0750 PM TSTM WND GST WATERFORD 38.03N 85.43W
05/25/2006 E50.00 MPH SPENCER KY AMATEUR RADIO
0754 PM HAIL TAYLORSVILLE 38.03N 85.34W
05/25/2006 E0.25 INCH SPENCER KY LAW ENFORCEMENT
0758 PM TSTM WND DMG HARDINSBURG 37.78N 86.46W
05/25/2006 BRECKINRIDGE KY TRAINED SPOTTER
TREES AND POWER LINES DOWN.
0758 PM TSTM WND DMG HARDINSBURG 37.78N 86.46W
05/25/2006 BRECKINRIDGE KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE.
0800 PM TSTM WND DMG CYNTHIANA 38.39N 84.30W
05/25/2006 HARRISON KY TRAINED SPOTTER
A MOBILE HOME WAS DESTROYED BY HIGH WINDS.
0800 PM HAIL DEANEFIELD 37.67N 86.82W
05/25/2006 E1.00 INCH OHIO KY LAW ENFORCEMENT
0803 PM TSTM WND DMG SHELBYVILLE 38.22N 85.23W
05/25/2006 SHELBY KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE.
0808 PM HAIL RINEYVILLE 37.75N 85.97W
05/25/2006 E1.75 INCH HARDIN KY TRAINED SPOTTER
0810 PM HAIL ELIZABETHTOWN 37.70N 85.87W
05/25/2006 E0.88 INCH HARDIN KY AMATEUR RADIO
0815 PM HAIL ELIZABETHTOWN 37.70N 85.87W
05/25/2006 E0.75 INCH HARDIN KY TRAINED SPOTTER
0818 PM HAIL 3 SE ELIZABETHTOWN 37.67N 85.83W
05/25/2006 E1.00 INCH HARDIN KY FIRE DEPT/RESCUE
0820 PM TSTM WND DMG SUNRISE 38.53N 84.23W
05/25/2006 HARRISON KY LAW ENFORCEMENT
A MOBILE HOME WAS ROLLED ACROSS THE ROAD IN SUNRISE.
TREES WERE DOWNED COUNTYWIDE.
0824 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
05/25/2006 FRANKLIN KY LAW ENFORCEMENT
TREES WERE DOWNED COUNTYWIDE.
0824 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
05/25/2006 FRANKLIN KY BROADCAST MEDIA
A TREE WAS BLOWN ON TO AN APARTMENT BUILDING.
0825 PM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
05/25/2006 ANDERSON KY TRAINED SPOTTER
A BASKETBALL GOAL WAS BLOWN DOWN. A TREE WAS BLOWN ON TO
POWER LINES CAUSING A FIRE. SPOTTER ESTIMATED A 60 MPH
WIND.
0830 PM TSTM WND DMG 2 N CAREFREE 38.27N 86.36W
05/25/2006 CRAWFORD IN AMATEUR RADIO
LARGE TREE DOWN.
0833 PM HAIL LEXINGTON 38.04N 84.46W
05/25/2006 E0.75 INCH FAYETTE KY TRAINED SPOTTER
AT LEESTOWN ROAD AND MEADOWTHORPE DRIVE.
0840 PM HAIL CLOVERPORT 37.83N 86.63W
05/25/2006 E0.75 INCH BRECKINRIDGE KY TRAINED SPOTTER
0844 PM HAIL FRENCHTOWN 38.32N 86.22W
05/25/2006 E1.00 INCH HARRISON IN TRAINED SPOTTER
0850 PM TSTM WND DMG LEITCHFIELD 37.48N 86.29W
05/25/2006 GRAYSON KY LAW ENFORCEMENT
TREES WERE DOWNED COUNTYWIDE.
0859 PM FLASH FLOOD ENGLISH 38.33N 86.46W
05/25/2006 CRAWFORD IN LAW ENFORCEMENT
NUMEROUS ROADS WERE FLOODED COUNTYWIDE.
0859 PM TSTM WND DMG ENGLISH 38.33N 86.46W
05/25/2006 CRAWFORD IN LAW ENFORCEMENT
TREES WERE DOWNED COUNTYWIDE.
0910 PM TSTM WND DMG WILMORE 37.87N 84.66W
05/25/2006 JESSAMINE KY LAW ENFORCEMENT
A COUPLE OF TREES WERE DOWN.
0915 PM TSTM WND DMG HARDINSBURG 37.78N 86.46W
05/25/2006 BRECKINRIDGE KY TRAINED SPOTTER
TREES WERE DOWNED.
0915 PM HAIL HARDINSBURG 37.78N 86.46W
05/25/2006 E1.00 INCH BRECKINRIDGE KY TRAINED SPOTTER
0915 PM HAIL BIG CLIFTY 37.55N 86.15W
05/25/2006 E2.00 INCH GRAYSON KY TRAINED SPOTTER
0915 PM TSTM WND GST BIG CLIFTY 37.55N 86.15W
05/25/2006 E70.00 MPH GRAYSON KY TRAINED SPOTTER
0915 PM TSTM WND DMG GEORGETOWN 38.30N 85.97W
05/25/2006 FLOYD IN LAW ENFORCEMENT
A COUPLE TREES WERE DOWNED.
0921 PM HAIL EASTVIEW 37.58N 86.05W
05/25/2006 E0.75 INCH HARDIN KY AMATEUR RADIO
ALONG THE WESTERN KENTUCKY PARKWAY.
0935 PM HAIL 2 N SPRINGFIELD 37.72N 85.22W
05/25/2006 E1.00 INCH WASHINGTON KY LAW ENFORCEMENT
0951 PM HAIL HODGENVILLE 37.57N 85.74W
05/25/2006 E0.88 INCH LARUE KY NWS EMPLOYEE
1040 PM FLOOD STEPHENSBURG 37.63N 86.02W
05/25/2006 HARDIN KY LAW ENFORCEMENT
INTERSECTION OF HWYS 62 AND 84 FLOODED.
1048 PM TSTM WND DMG SALOMA 37.42N 85.40W
05/25/2006 TAYLOR KY EMERGENCY MNGR
TREES WERE DOWNED.
1056 PM HAIL 5 W GREENSBURG 37.26N 85.59W
05/25/2006 E0.75 INCH GREEN KY TRAINED SPOTTER
1101 PM TSTM WND DMG MUNFORDVILLE 37.28N 85.90W
05/25/2006 HART KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE.
1105 PM FLASH FLOOD IRVINGTON 37.88N 86.28W
05/25/2006 BRECKINRIDGE KY LAW ENFORCEMENT
WATER OVER US 60 NEAR IRVINGTON...AND WATER OVER SEVERAL
ROADWAYS ACROSS THE COUNTY.
1112 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
05/25/2006 ADAIR KY LAW ENFORCEMENT
TREES DOWN.
1115 PM FLASH FLOOD E LEBANON 37.57N 85.25W
05/25/2006 MARION KY LAW ENFORCEMENT
REPORT OF WATER OVER US 68 JUST EAST OF LEBANON...ALSO
WATER OVER LORETTA ROAD
1115 PM TSTM WND DMG 5 N MORGANTOWN 37.29N 86.70W
05/25/2006 BUTLER KY LAW ENFORCEMENT
POWER LINE DOWN.
1126 PM HAIL SUNFISH 37.30N 86.37W
05/25/2006 E0.88 INCH EDMONSON KY LAW ENFORCEMENT
1130 PM TSTM WND DMG STANFORD 37.53N 84.66W
05/25/2006 LINCOLN KY LAW ENFORCEMENT
TREES DOWN.
1135 PM TSTM WND DMG SUMMERSVILLE 37.32N 85.62W
05/25/2006 GREEN KY LAW ENFORCEMENT
TREES WERE DOWNED.
1136 PM HAIL MUNFORDVILLE 37.28N 85.90W
05/25/2006 E1.00 INCH HART KY AMATEUR RADIO
1144 PM HAIL 2 N BLACK GNAT 37.33N 85.45W
05/25/2006 E1.00 INCH TAYLOR KY EMERGENCY MNGR
QUARTER SIZE HAIL IN THE BENGAL AREA IN TAYLOR COUNTY ON
THE GREEN COUNTY LINE.
1150 PM HAIL CANMER 37.28N 85.78W
05/25/2006 E0.75 INCH HART KY TRAINED SPOTTER
1202 AM TSTM WND DMG SMITHS GROVE 37.05N 86.21W
05/26/2006 WARREN KY BROADCAST MEDIA
A STRUCTURE WAS BLOWN INTO HIGHWAY 68-80 AND WAS BLOCKING
THE ROAD.
1205 AM HAIL GREENSBURG 37.26N 85.50W
05/26/2006 E1.00 INCH GREEN KY AMATEUR RADIO
1223 AM TSTM WND DMG COLUMBIA 37.10N 85.31W
05/26/2006 ADAIR KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1226 AM FLASH FLOOD CAMPBELLSVILLE 37.35N 85.35W
05/26/2006 TAYLOR KY EMERGENCY MNGR
SEVERAL ROADS CLOSED COUNTYWIDE DUE TO HIGH WATER.
1238 AM TSTM WND GST CAVE CITY 37.14N 85.96W
05/26/2006 E70.00 MPH BARREN KY AMATEUR RADIO
ALSO HAD PENNY SIZE HAIL.
1238 AM TSTM WND DMG 2 SW RUSSELL SPRINGS 37.03N 85.10W
05/26/2006 RUSSELL KY TRAINED SPOTTER
TREES DOWN AND BARN POSSIBLY DAMAGED.
1238 AM HAIL JAMESTOWN 36.99N 85.07W
05/26/2006 E0.75 INCH RUSSELL KY TRAINED SPOTTER
1240 AM TSTM WND DMG SMITHS GROVE 37.05N 86.21W
05/26/2006 WARREN KY TRAINED SPOTTER
NUMEROUS TREES DOWN BLOCKING THE ROAD FROM BOWLING GREEN
TO SMITHS GROVE.
1254 AM TSTM WND DMG HISEVILLE 37.10N 85.82W
05/26/2006 BARREN KY EMERGENCY MNGR
TREES DOWN.
1255 AM TSTM WND DMG BON AYR 37.05N 86.07W
05/26/2006 BARREN KY BROADCAST MEDIA
TREES DOWN...DAMAGE TO A SMALL BUILDING. RELAYED BY
BROADCAST MEDIA. TIME ESTIMATED.
&&
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 44 min |
| May 25, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Franklin | 28 min |
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Mercer, Woodford | 46 min |
| May 25, 7:15 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 45 min |
| May 25, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 39 min |
| May 25, 7:27 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Scott | 48 min |
| May 25, 7:32 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 43 min |
| May 25, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 42 min |
| May 25, 7:55 PM CDT | Tornado Warning | LMK | Grayson | 35 min |
| May 25, 8:02 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 43 min |
| May 25, 8:10 PM CDT | Severe Thunderstorm Warning | LMK | Washington | 35 min |
| May 25, 8:11 PM CDT | Tornado Warning | LMK | Hardin | 34 min |
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 47 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 51 min |
| May 25, 8:26 PM CDT | Tornado Warning | LMK | Madison, Marion | 77 days |
| May 25, 8:29 PM CDT | Severe Thunderstorm Warning | LMK | Larue | 46 min |
| May 25, 8:35 PM CDT | Flash Flood Warning | LMK | Breckinridge | 3 hr |
| May 25, 8:37 PM CDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| May 25, 8:43 PM CDT | Tornado Warning | LMK | Hancock, Washington | 120 days |
| May 25, 8:45 PM CDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 25, 9:06 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine | 24 min |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 47 min |
| May 25, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 47 min |
| May 25, 9:35 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 25 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 39 min |
| May 25, 9:43 PM CDT | Flash Flood Warning | LMK | Larue, Marion | 3 hr |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 46 min |
| May 25, 10:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson | 41 min |
| May 25, 10:13 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 17 min |
| May 25, 10:19 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 31 min |
| May 25, 10:31 PM CDT | Severe Thunderstorm Warning | LMK | Green | 29 min |
| May 25, 10:36 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 24 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | LMK | Taylor | 44 min |
| May 25, 10:53 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 52 min |
| May 25, 10:56 PM CDT | Severe Thunderstorm Warning | LMK | Green | 31 min |
| May 25, 11:12 PM CDT | Tornado Warning | LMK | Russell, Warren | 120 days |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | LMK | Adair | 24 min |
| May 25, 11:41 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 34 min |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.